# SDR CALA2009080400413

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 37,164 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FWD OF CARGO DOOR IS INOPERATIVE.  RELAMPED LIGHT, OPS CHECKS GOOD.
